# SDR EIA2005219

- Difficulty date: October 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 434
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE BS 434 FRAME AT STR 26L FOUND FOUR EACH FASTENER HOLES CRACKED AT FRAME WEB.  REFER TO ATTACHED SKETCH FOR DETAILS.  REPAIRED DEFECTIVE FRAME WEB PER SRM 53-10-04, FIG 99 BS 434 FROM STR 23L TO 30L.
